# SDR AALA20171221005

- Difficulty date: December 21, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 6,049 hours, 2,280 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESSURE LOW, SERVICED R-1 DOOR TO PROPER PRESSURE IAW 52-10-00. SERVICED R1 EMERGENCY ASSIST BOTTLE.
